Alert archive / California / Gale Warnings in 2010
Gale Warning 128, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Oct 9, 2010, 2:15 PM PDT. It took effect at Oct 11, 2010, 12:00 AM PDT. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2010, 2:15 PM PDT (21:15 UTC)
- In effect from
- Oct 11, 2010, 12:00 AM PDT
- Expired
- Oct 12, 2010, 2:19 AM PDT
- In force
- 26 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
704 WHUS76 KEKA 092115 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 PM PDT SAT OCT 9 2010 PZZ470-100515- /O.CON.KEKA.SC.Y.0078.000000T0000Z-101010T0200Z/ /O.UPG.KEKA.GL.A.0028.101011T0400Z-101012T1200Z/ /O.NEW.KEKA.GL.W.0128.101011T0700Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 215 PM PDT SAT OCT 9 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 5 AM PDT TUESDAY... SOUTHERLY WINDS WILL EASE TONIGHT AS A WEAK FRONT APPROACHES THE WATERS. NORTHERLY WINDS WILL INCREASE SUNDAY BEHIND THE FRONT WITH LOW END GALES BY SUNDAY NIGHT. GALE CONDITIONS WILL PERSIST THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-100515- /O.UPG.KEKA.GL.A.0028.101011T0400Z-101012T1200Z/ /O.NEW.KEKA.GL.W.0128.101011T0700Z-101012T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 PM PDT SAT OCT 9 2010 ...GALE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 5 AM PDT TUESDAY... SOUTHERLY WINDS WILL EASE TONIGHT AS A WEAK FRONT APPROACHES THE WATERS. NORTHERLY WINDS WILL INCREASE SUNDAY BEHIND THE FRONT WITH LOW END GALES BY SUNDAY NIGHT. GALE CONDITIONS WILL PERSIST THROUGH MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
9 follow-up statements
090 WHUS76 KEKA 100327 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 PM PDT SAT OCT 9 2010 PZZ470-475-101200- /O.CON.KEKA.GL.W.0128.101011T0700Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 827 PM PDT SAT OCT 9 2010 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 5 AM PDT TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
696 WHUS76 KEKA 100955 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 AM PDT SUN OCT 10 2010 PZZ470-475-102300- /O.NEW.KEKA.SC.Y.0079.101010T0955Z-101011T0700Z/ /O.CON.KEKA.GL.W.0128.101011T0700Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 AM PDT SUN OCT 10 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT TUESDAY. NORTH WINDS WILL INTENSIFY RAPIDLY BEHIND A FRONT WITH GALES AND HAZARDOUS SEA CONDITIONS ACROSS THE OUTER WATERS BY LATE TONIGHT. WIND WAVES AND FRESH SWELL WILL DOMINATE THE SEAS SUNDAY THROUGH MONDAY NIGHT. NORTHERLY WINDS WILL EASE TUESDAY WITH RELATIVELY LIGHT WINDS ACROSS THE WATERS WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-102300- /O.NEW.KEKA.SC.Y.0079.101010T0955Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 255 AM PDT SUN OCT 10 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
585 WHUS76 KEKA 101448 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 748 AM PDT SUN OCT 10 2010 PZZ470-475-102300- /O.CON.KEKA.SC.Y.0079.000000T0000Z-101011T0700Z/ /O.CON.KEKA.GL.W.0128.101011T0700Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 748 AM PDT SUN OCT 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT TUESDAY... NORTH WINDS WILL INTENSIFY RAPIDLY BEHIND A FRONT WITH GALES AND HAZARDOUS SEA CONDITIONS ACROSS THE OUTER WATERS BY LATE TONIGHT. WIND WAVES AND FRESH SWELL WILL DOMINATE THE SEAS SUNDAY THROUGH MONDAY NIGHT. NORTHERLY WINDS WILL EASE TUESDAY WITH RELATIVELY LIGHT WINDS ACROSS THE WATERS WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-102300- /O.CON.KEKA.SC.Y.0079.000000T0000Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 748 AM PDT SUN OCT 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... A MODERATE WEST SWELL WILL MAINTAIN SEAS AT OR ABOVE 10 FEET THROUGH TONIGHT. NORTH WINDS WILL INTENSIFY BEHIND A FRONT TONIGHT...WITH GALES DEVELOPING IN THE OUTER WATERS. THE INCREASED WINDS WILL PRODUCE LARGE AND STEEP SEAS INTO THE INNER WATERS. WIND WAVES AND FRESH SWELL WILL DOMINATE THE SEAS SUNDAY THROUGH EARLY TUESDAY MORNING. NORTHERLY WINDS WILL EASE TUESDAY WITH RELATIVELY LIGHT WINDS ACROSS THE WATERS WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
769 WHUS76 KEKA 102118 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 PM PDT SUN OCT 10 2010 PZZ470-475-110530- /O.CAN.KEKA.SC.Y.0079.000000T0000Z-101011T0700Z/ /O.CON.KEKA.GL.W.0128.101011T0700Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 PM PDT SUN OCT 10 2010 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT TUESDAY... NORTH WINDS WILL INTENSIFY RAPIDLY BEHIND A FRONT WITH GALES AND HAZARDOUS SEA CONDITIONS ACROSS THE OUTER WATERS BY LATE TONIGHT. WIND WAVES AND FRESH SWELL WILL DOMINATE THE SEAS THROUGH MONDAY NIGHT. NORTHERLY WINDS WILL EASE TUESDAY WITH RELATIVELY LIGHT WINDS ACROSS THE WATERS WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-110530- /O.EXT.KEKA.SC.Y.0079.000000T0000Z-101013T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 218 PM PDT SUN OCT 10 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... NORTH WINDS WILL INTENSIFY BEHIND A FRONT...WITH GALES DEVELOPING IN THE OUTER WATERS BY LATE TONIGHT. LARGE WIND WAVES AND FRESH SWELL WILL DOMINATE THE SEAS THROUGH EARLY WED MORNING. NORTHERLY WINDS WILL EASE TUESDAY WITH RELATIVELY LIGHT WINDS ACROSS THE WATERS WED AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
320 WHUS76 KEKA 110244 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 744 PM PDT SUN OCT 10 2010 PZZ470-475-111200- /O.CON.KEKA.GL.W.0128.101011T0700Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 744 PM PDT SUN OCT 10 2010 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-111200- /O.CON.KEKA.SC.Y.0079.000000T0000Z-101013T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 744 PM PDT SUN OCT 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
406 WHUS76 KEKA 111012 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 312 AM PDT MON OCT 11 2010 PZZ470-475-112200- /O.CON.KEKA.GL.W.0128.000000T0000Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 312 AM PDT MON OCT 11 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... GALE CONDITIONS WILL CONTINUE ACROSS THE OFFSHORE WATERS INTO MONDAY NIGHT AS STOUT HIGH PRESSURE BUILDS OVER THE REGION. CONDITIONS WILL BEGIN TO SUBSIDE BY TUESDAY. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-112200- /O.EXT.KEKA.SC.Y.0079.000000T0000Z-101012T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 312 AM PDT MON OCT 11 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY... HIGH PRESSURE BUILDING OVER THE AREA WILL CONTINUE TO PRODUCE STRONG TO NEAR GALE CONDITIONS ACROSS THE NEAR SHORE WATERS THROUGH MONDAY NIGHT. CONDITIONS WILL BEGIN TO SUBSIDE ON TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
799 WHUS76 KEKA 112123 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 PM PDT MON OCT 11 2010 PZZ470-475-121145- /O.CON.KEKA.GL.W.0128.000000T0000Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 PM PDT MON OCT 11 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... A TIGHT PRESSURE GRADIENT WILL CONTINUE GALE CONDITIONS TONIGHT. MARINE CONDITIONS WILL BEGIN TO IMPROVE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-121145- /O.CON.KEKA.SC.Y.0079.000000T0000Z-101012T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 223 PM PDT MON OCT 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A TIGHT PRESSURE GRADIENT WILL CONTINUE NEAR GALE CONDITIONS TONIGHT. MARINE CONDITIONS WILL IMPROVE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
514 WHUS76 KEKA 120322 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 822 PM PDT MON OCT 11 2010 PZZ470-475-121130- /O.CON.KEKA.GL.W.0128.000000T0000Z-101012T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 822 PM PDT MON OCT 11 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-121130- /O.CON.KEKA.SC.Y.0079.000000T0000Z-101012T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 822 PM PDT MON OCT 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
980 WHUS76 KEKA 120919 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 219 AM PDT TUE OCT 12 2010 PZZ470-475-121730- /O.CAN.KEKA.GL.W.0128.000000T0000Z-101012T1200Z/ /O.EXB.KEKA.SC.Y.0079.000000T0000Z-101012T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 219 AM PDT TUE OCT 12 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS WILL CONTINUE TO SUBSIDE THROUGH THIS AFTERNOON AS THE PRESSURE GRADIENT WEAKENS OVER THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-121600- /O.CON.KEKA.SC.Y.0079.000000T0000Z-101012T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 219 AM PDT TUE OCT 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... SEAS WILL FALL BELOW SMALL CRAFT ADVISORY LEVELS LATE THIS MORNING AS LOCALLY GENERATED SWELL SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 9, 4:30 AM PDT, 9 hours 45 minutes earlier.
Area forecast discussion, Oct 9, 4:30 AM PDT, 9 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 430 AM PDT SAT OCT 9 2010 .SYNOPSIS...A SERIES OF WEAK FRONTS WILL MOVE ACROSS NORTHERN CA TODAY AND SUNDAY SUNDAY...BRINGING A THREAT OF RAIN TO AREAS NORTH OF CAPE MENDOCINO. HIGH PRESSURE WILL BUILD IN ON MONDAY. && .DISCUSSION...PICTURES FROM SPACE AND LIGHT RADAR RETURNS REFLECTING A WARM FRONT LIFTING NORTH ACROSS THE REGION EARLY THIS MORNING. VERY LIGHT RAIN MAINLY AROUND KCEC HAS BEEN RECORDED BUT LITTLE OR NOTHING YET TO THE SOUTH. BOTH PRIMARY SHORT TERM MODELS (GFS / NAM) ARE NOT IN GOOD AGREEMENT ON THE AMOUNT OF RAIN EXPECTED BUT BOTH HAVE BEEN CONSISTENT IN REDUCING COVERAGE AND AMOUNTS OVER THE LAST FEW RUNS. DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE CURRENT PACKAGE...BUT DID LOWER POPS A BIT MORE TO MATCH OUR NEIGHBORS TO THE NORTH. STILL ON TRACK TO EXPECT THE ASSOCIATED COLD FRONT WHICH IS WELL BEHIND THE WARM FRONT TO MAKE LAND FALL LATER TONIGHT AND EARLY SUN BUT NOT EXPECTING MUCH MORE RAIN WITH THAT FEATURE EITHER. A NICE STRETCH OF FALL WEATHER IN STORE BEGINNING MONDAY AND LASTING THROUGH MUCH OF NEXT WEEK AS ANOTHER ROUND OF HIGH PRESSURE BUILDS BUILDS ACROSS THE WEST COAST. && .AVIATION...VFR CONDITIONS PREVAIL ACROSS NW CA THIS MORNING. EXPECT VFR TO CONTINUE WITH TEMPO MVFR CIGS IN MDT RA THROUGH EARLY AFTERNOON. CONDITIONS WILL DETERIORATE LATE TONIGHT INTO SUN AS ANOTHER WEAK FRONT APPROACHES THE NORTH COAST. && .MARINE...A WEAKENING FRONT APPROACHING THE REGION WILL MAINTAIN MDT S WINDS TODAY. WINDS WILL WEAKEN TONIGHT AS THE FRONT DISSIPATES ALLOWING THE GRADIENT TO RELAX. WINDS WILL SHIFT TO THE N AND BEGIN TO INCREASE SUN AS HIGH PRESSURE BUILDS OVER THE NE PAC. N GALES AND LARGE...STEEP SEAS EXPECTED MAINLY FOR THE OFFSHORE ZONES SUN NIGHT THROUGH LATE MON NIGHT. HIGH PRESSURE BEGINS TO WEAKEN TUE ALLOWING WINDS AND SEAS TO DIMINISH. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SCA THROUGH 7 PM PDT THIS EVENING FOR PZZ470. GALE WATCH FROM SUN EVENING THROUGH LATE MON FOR PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Oct 9, 4:00 AM PDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 400 AM PDT SAT OCT 9 2010 CAZ001>004-076-101100- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 400 AM PDT SAT OCT 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.